# SDR USAA001087

- Difficulty date: July 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cabin
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .125 INCH, FORWARD SERVICE DOOR JAMB FORWARD FRAME AT LOWER OUTBOARD CORNER.  REMOVED AND REPLACED PER SRM 51-40-02 AND BOEING DWG 65 45807.  (M)
